How the Oblate Spheroidal Coordinates Facilitate Modeling of Qouantum Rings

Результат исследований: Научные публикации в периодических изданияхстатья

Выдержка

We propose a new approach for modeling three-dimensional single particle quantum rings based on separation of variables in oblate spheroidal coordinates. This approach has an advantage in the variety of the ring cross sections that can be modeled with high computational efficiency. We illustrate this by studying the shape dependence of the energy spectrum for a single particle confined to the ring of triangular cross section. The spectrum can demonstrate parabolic or non-parabolic behavior as a function of the magnetic quantum number depending on the ring profile.
Язык оригиналаанглийский
Страницы (с-по)30-40
ЖурналMathematical Modelling and Geometry
Том5
Номер выпуска1
СостояниеОпубликовано - 2017

Отпечаток

rings
cross sections
quantum numbers
energy spectra
profiles

Цитировать

@article{26fe68cb11b84a58acbf6415c8d81acf,
title = "How the Oblate Spheroidal Coordinates Facilitate Modeling of Qouantum Rings",
abstract = "We propose a new approach for modeling three-dimensional single particle quantum rings based on separation of variables in oblate spheroidal coordinates. This approach has an advantage in the variety of the ring cross sections that can be modeled with high computational efficiency. We illustrate this by studying the shape dependence of the energy spectrum for a single particle confined to the ring of triangular cross section. The spectrum can demonstrate parabolic or non-parabolic behavior as a function of the magnetic quantum number depending on the ring profile.",
keywords = "quantum rings, spectrum, shape",
author = "Roudnev, {V. A.} and Puchkov, {A. M.} and Kozhedub, {A. V.}",
year = "2017",
language = "English",
volume = "5",
pages = "30--40",
journal = "Mathematical Modelling and Geometry",
issn = "2311-1275",
number = "1",

}

How the Oblate Spheroidal Coordinates Facilitate Modeling of Qouantum Rings. / Roudnev, V. A.; Puchkov, A. M.; Kozhedub, A. V.

В: Mathematical Modelling and Geometry, Том 5, № 1, 2017, стр. 30-40.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - How the Oblate Spheroidal Coordinates Facilitate Modeling of Qouantum Rings

AU - Roudnev, V. A.

AU - Puchkov, A. M.

AU - Kozhedub, A. V.

PY - 2017

Y1 - 2017

N2 - We propose a new approach for modeling three-dimensional single particle quantum rings based on separation of variables in oblate spheroidal coordinates. This approach has an advantage in the variety of the ring cross sections that can be modeled with high computational efficiency. We illustrate this by studying the shape dependence of the energy spectrum for a single particle confined to the ring of triangular cross section. The spectrum can demonstrate parabolic or non-parabolic behavior as a function of the magnetic quantum number depending on the ring profile.

AB - We propose a new approach for modeling three-dimensional single particle quantum rings based on separation of variables in oblate spheroidal coordinates. This approach has an advantage in the variety of the ring cross sections that can be modeled with high computational efficiency. We illustrate this by studying the shape dependence of the energy spectrum for a single particle confined to the ring of triangular cross section. The spectrum can demonstrate parabolic or non-parabolic behavior as a function of the magnetic quantum number depending on the ring profile.

KW - quantum rings

KW - spectrum

KW - shape

M3 - Article

VL - 5

SP - 30

EP - 40

JO - Mathematical Modelling and Geometry

JF - Mathematical Modelling and Geometry

SN - 2311-1275

IS - 1

ER -